RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 2, Pages 63–67 (Mi dm1234)  

This article is cited in 3 scientific papers (total in 3 papers)

The impact of the growth rate of the packing number of graphs on the computational complexity of the independent set problem

D. S. Malyshev


DOI: https://doi.org/10.4213/dm1234

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:3-4, 245–249

Bibliographic databases:

UDC: 519.178
Received: 23.05.2011

Citation: D. S. Malyshev, “The impact of the growth rate of the packing number of graphs on the computational complexity of the independent set problem”, Diskr. Mat., 25:2 (2013), 63–67; Discrete Math. Appl., 23:3-4 (2013), 245–249

Citation in format AMSBIB
\Bibitem{Mal13}
\by D.~S.~Malyshev
\paper The impact of the growth rate of the packing number of graphs on the computational complexity of the independent set problem
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 2
\pages 63--67
\mathnet{http://mi.mathnet.ru/dm1234}
\crossref{https://doi.org/10.4213/dm1234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156633}
\elib{http://elibrary.ru/item.asp?id=20730474}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 3-4
\pages 245--249
\crossref{https://doi.org/10.1515/dma-2013-017}
\elib{http://elibrary.ru/item.asp?id=22056261}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894534425}


Linking options:
  • http://mi.mathnet.ru/eng/dm1234
  • https://doi.org/10.4213/dm1234
  • http://mi.mathnet.ru/eng/dm/v25/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gribanov D.V., Veselov S.I., “On integer programming with bounded determinants”, Optim. Lett., 10:6 (2016), 1169–1177  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. B. Mokeev, “On König graphs with respect to $P_4$”, J. Appl. Industr. Math., 11:3 (2017), 421–430  mathnet  crossref  crossref  elib
    3. D. S. Malyshev, D. B. Mokeev, “Kenigovy grafy otnositelno 4-puti i ego ostovnykh nadgrafov”, Diskretn. analiz i issled. oper., 26:1 (2019), 74–88  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:227
    Full text:70
    References:22
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020